MathSciNet Relay Station
MathSciNet bibliographic data
MR2114321 39A11 (37C70 37E05 39A20)
Su, You-Hui; Li, Wan-Tong; Stević, Stevo Dynamics of a higher order nonlinear rational difference equation. J. Difference Equ. Appl. 11 (2005), no. 2, 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement